Smooth densities for solutions to stochastic differential equations with jumps

File Description SizeFormat 
Stochastic Processes and Their Applications_119_5_2009.pdfAccepted version176.59 kBAdobe PDFView/Open
Title: Smooth densities for solutions to stochastic differential equations with jumps
Authors: Cass, T
Item Type: Journal Article
Issue Date: 1-May-2009
URI: http://hdl.handle.net/10044/1/18624
DOI: http://dx.doi.org/10.1016/j.spa.2008.07.005
ISSN: 0304-4149
Publisher: ELSEVIER SCIENCE BV
Start Page: 1416
End Page: 1435
Journal / Book Title: STOCHASTIC PROCESSES AND THEIR APPLICATIONS
Volume: 119
Issue: 5
Copyright Statement: Copyright © 2009 Elsevier Ltd. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Stochastic Processes and Their Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Stochastic Processes and Their Applications, 119(5), 2009. DOI:10.1016/j.spa.2008.07.005
Publication Status: Published
Appears in Collections:Financial Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx